# SDR SWIA202401301201

- Difficulty date: December 1, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON 3EA CHORD INNER REINFORCEMENTS AT AFT CARGO DOOR SURROUND STRUCTURE BETWEEN FS 1000.00 - FS 1051.00 #27497074   (C-CHECK RO 1/30/2024)   INSTALLED 3EA NEW CHORD INNER REINFORCEMENTS AT AFT CARGO DOOR SURROUND STRUCTURE BETWEEN FS 1000.00 - FS 1051.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG MM670-35085 REV -L. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
